Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cracks under the sole, difficult to heal. Diagnosed as fungus. History of diabetes. Can I change BP medication from Amdepin to Tazloc?

I am diabetic and usually keep my Glucose lever under control through medicine. I am taking the following medicines:- 1.PIO M 15 2. Amdepin 5 3.Aspisol 75 4.Nuromark 5. Evion LC 6 Glycomat SR 500 in evening. I am having cracks for the last 4 months under the sole of foot which are difficult to heal. Some Doctors have diagnosed it to be Fungus whereas others have diagnosed it to be Pysoriasis. May be but I am not quite sure,the cracks started after I started taking Amdepin 5. I am now taking fungus treatment and taking ZOCON 150 once in 3 days for the last two months. Now the Doctor has changed it for once a week. The cracks have healed slowly and are now 90 % healed. My Doctor now feels that cracks may be due to Amdepin and want to change the medicine of B.P to Tazloc 40. Will it help without causing other problems.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi... Amdepin is not known to cause such condition(anyway have to see the lesion directly to give a definite opinion... but from your description its most probably a fungal infection only which is very common in diabetic patients).. anyway if your doctor is suspecting that there must be a genuine reason for that.. Tazloc 40 is an another very effective group of drug that can control BP.. side effects are very rare..
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor